# SDR ASAA9710122

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Part number: 655575511
- Condition: Gouged
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, A GOUGE WAS FOUND ON THE AFT AIRSTAIR, AFT UPPER HINGE, INBOARD FLANGE.  REPAIRED PER EA 5260-01065 AND BOEING TELEX ASA-SEA-96-0166RR.  (M)
